# SDR DL72S010047

- Difficulty date: January 9, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 60,533 hours, 44,858 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND IN THE RT SIDE SKIN OF THE VERTICAL STABILIZER EMANATING FROM UNDER THE FUSELAGE TO STABILIZER CREASE CHORD AT STA 1209.  THE CRACK IS REPAIRED WITH AN EXTERNAL DOUBLER INSTALLED PER SRM 55-30-3, FIG 7 AND PER THE REQUIREMENTS OF ER/A 379749-14.
